# SDR DALA2025021401141

- Difficulty date: February 13, 2025
- Submitted: February 14, 2025
- Operation: Air carrier
- Aircraft: N955AT
- Make and model: Boeing 717-200
- Aircraft serial: 55017
- Aircraft time: 63,743 hours, 45,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON CUSP WEB BTW STA Y=218/Y=237 AND X-54/X-44 AND CUSP WEB BTW STA Y=200/Y=218 AND X-54/X-24 AT PAX CABIN. SUMMARY OF NRC 00495: CUSP WEB BTW STA Y=218/Y=237 AND X-54/X-44 AND CUSP WEB BTW STA Y=200/Y=218 AND X-54/X-24 WERE REPAIRED PER B717-200 SRM 53-00-55-2R FIG 226 REP 4, AND DWG 9930538 REV K, AND RING DOUBLERS (3 EA) ON CUSP WEB BTW STA Y=218/Y=237 AND X-54/X-44 WERE INSTALLED PER B717-200 SRM 53-00-55-2R FIG 226, REP 4. (LP #0809365)
